# SDR ASOA201001127

- Difficulty date: August 14, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL ANGLE IS CORRODED BETWEEN FS 310.00 AND FS 349.00. CORROSION IS APPROX .005"D.  ON FURTHER INVESTIGATION, FOUND PAX DOOR HANDRAIL STOW CAPS FWD & AFT AT SILL ANGLE CORRODED.  REMOVED PAX DOOR SILL ANGLE & PAX DOOR FWD & AFT HANDRAIL STOW CUPS FOR REPLACEMENT IAW SRM 51-42-06 & 51-42-11 & 51-42-21.   INSTALLED NEW SERVICEABLE PAX DOOR SILL ANGLE TO NEW SERVICEABLE HANDRAIL STOW CUPS 2 EACH IAW CRJ 200 SRM 51-42-06 & 51-42-11 & 51-42-21.  REPLACED FASTENERS REQUIRE TOPCOAT PAINT. TOUCHED UP FASTENER IAW SRM 51-25-01.
